# SDR FO72004F00001

- Difficulty date: May 21, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N54504
- Make and model: Piper PA-23-250
- Aircraft serial: 273369
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plate
- Part number: 3188602
- Condition: Cracked
- Location: Hyd Powerpack
- Part time: 4,695 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, PILOT NOTICED GEAR UNSAFE LIGHT, GEAR WOULD NOT EXTEND, HAND PUMP TRIED, NO PRESSURE, CO2 BOTTLE PULLED, HYDRAULIC POWER PACK COVER LIFTED AND CAUSED FLUID TO LEAK OVER INTO COCKPIT FLOOR, AIRCRAFT LANDED GEAR UP WITH MINOR DAMAGE, HYDRAULIC POWER PACK DISASSEMBLED AND FOUND HOLD DOWN PLATES (PN 31886-02, 03) CRACKED ALLOWING RELIEF VALVE BODY TO UNSEAT SO NO HYDRAULIC PRESSURE COULD BE ROUTED TO SYSTEM, A POWER PACK REBUILD SHOP SAID THIS IS A COMMON PROBLEM.
